# SDR AU010132

- Difficulty date: February 2, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST VALVE LEAKING.
